# SDR AMTA200301261

- Difficulty date: October 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS ON OVERHEAD BIN AT ROW 9ABC AND 14ABC ARE INOPERATIVE.  FOUND LIGHT AT 9ABC SHORTED CAUSING BOTH LIGHTS TO FAIL.  INSTALLED NEW LIGHT ASSEMBLY AT SEAT 9ABC IN OVERHEAD BIN BULLNOSE IAW AMM 33-51-05-2 AND BOTH LIGHTS.  OPS CHECK GOOD.  (M)
